Uniqueness of Strongly Regular Graphs Having Minimal p-Rank

Research output: Contribution to journalArticleProfessional

117 Downloads (Pure)
Original languageEnglish
Pages (from-to)9-31
JournalLinear Algebra and its Applications
Volume226-228
Issue numberSeptember
Publication statusPublished - 1995
Externally publishedYes

Cite this

@article{a452e5ae08454c85ae6b26b8f2e1cf6f,
title = "Uniqueness of Strongly Regular Graphs Having Minimal p-Rank",
author = "R. Peeters",
year = "1995",
language = "English",
volume = "226-228",
pages = "9--31",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "September",

}

Uniqueness of Strongly Regular Graphs Having Minimal p-Rank. / Peeters, R.

In: Linear Algebra and its Applications, Vol. 226-228, No. September, 1995, p. 9-31.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Uniqueness of Strongly Regular Graphs Having Minimal p-Rank

AU - Peeters, R.

PY - 1995

Y1 - 1995

M3 - Article

VL - 226-228

SP - 9

EP - 31

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

IS - September

ER -